Abstract:
A plane elastic problem for an inhomogeneous elastic layered body bounded by equidistant convex curves is considered. A numerical algorithm for solving the problem is proposed and implemented.
Citation:
A. E. Alekseev, V. V. Alekhin, B. D. Annin, “Plane elastic problem for an inhomogeneous layered body”, Prikl. Mekh. Tekh. Fiz., 42:6 (2001), 136–141; J. Appl. Mech. Tech. Phys., 42:6 (2001), 1038–1042
Mikhail Nikabadze, Armine Ulukhanyan, Advanced Structured Materials, 120, Higher Gradient Materials and Related Generalized Continua, 2019, 155
B. D. Annin, Yu. M. Volchkov, “Nonclassical models of the theory of plates and shells”, J. Appl. Mech. Tech. Phys., 57:5 (2016), 769–776
Yu. M. Volchkov, L. A. Dergileva, “Reducing three-dimensional elasticity problems to two-dimensional problems by approximating stresses and displacements by Legendre polynomials”, J. Appl. Mech. Tech. Phys., 48:3 (2007), 450–459